On Boolean Extensions of Primal Algebras.
Mathematische Zeitschrift, Tome 124 (1972), pp. 203-207
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__124_171670,
author = {Awad A. Iskander},
title = {On {Boolean} {Extensions} of {Primal} {Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {203--207},
year = {1972},
volume = {124},
zbl = {0215.06202},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__124_171670/}
}
Awad A. Iskander. On Boolean Extensions of Primal Algebras.. Mathematische Zeitschrift, Tome 124 (1972), pp. 203-207. http://geodesic.mathdoc.fr/item/MZ_1972__124_171670/